# SDR REXA2015100200912

- Difficulty date: October 2, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 19,314 hours, 12,469 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

18" PIECE OF FLOOR TRACK LIGHTING IS LOOSE FROM GALLEY FLOOR, ADJACENT TO THE COAT CLOSET.  SECURED AS REQUIRED IAW 33-50-00.
